Journal of Applied Mathematics

A Note on tvs-G-Cone Metric Fixed Point Theory

Ing-Jer Lin, Chi-Ming Chen, Chao-Hung Chen, and Tien-Ying Cheng

Full-text: Open access

Abstract

For a tvs-G-cone metric space ( X , G ) and for the family 𝒜 of subsets of X, we introduce a new notion of the tvs-ℋ -cone metric with respect to G, and we get a fixed result for the 𝒞 𝒲 -tvs-G-cone-type function in a complete tvs-G-cone metric space ( 𝒜 , ) . Our results generalize some recent results in the literature.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 407071, 10 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495233

Digital Object Identifier
doi:10.1155/2012/407071

Mathematical Reviews number (MathSciNet)
MR2956521

Zentralblatt MATH identifier
1251.54051

Citation

Lin, Ing-Jer; Chen, Chi-Ming; Chen, Chao-Hung; Cheng, Tien-Ying. A Note on tvs-G -Cone Metric Fixed Point Theory. J. Appl. Math. 2012 (2012), Article ID 407071, 10 pages. doi:10.1155/2012/407071. https://projecteuclid.org/euclid.jam/1355495233


Export citation